# SDR DL76L101012

- Difficulty date: April 25, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 82,950 hours, 12,157 cycles
- Engine: Pwa PW4060
- Engine time: 73,084 hours, 10,626 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 724656
- Condition: Unknown
- Location: Nr 2
- Part time: 73,084 hours, 10,626 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED NR 2 ENGINE - DUE TO HISTORY OF OIL FILTER LIGHT.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
